# SDR R61A2023080100402

- Difficulty date: July 11, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 18,263 hours, 12,423 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED WASTE ACCESS DOOR @CF3  FR 86-89 STR 26R-28R. REPLACED WASTE PANEL PN 170-86668-403 IAW SRM 51-21-01, 53-03-60.
